# SDR VNAA202205201111

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 24,886 hours, 19,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INTERIOR HANDLE BINDS MID-RANGE WHEN OPENING DOOR. PERFORMED LUBRICATION OF PASS DOOR IAW CRJ 700 AMM 12-20-52-640-808/809. OPS CHECK IAW CRJ 700 AMM 52-11-00-PSA. NO FURTHER DEFECTS NOTED."
